# SDR UALA2013010900140

- Difficulty date: January 8, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 91,465 hours, 14,531 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT MID LAV LEFT AISLE.  REPLACED LIGHT.  TESTED OK.  ACCOMPLISHED IDT INSPECTION OF REPLACED FLOOR EMERGENCY LIGHT STRIP.
